# SDR CA101102012

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,205 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux Fuel
- Part time: 442 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUX FUEL PUMP WARNING LIGHT CAME ON IN FLIGHT AND STAYED ON.  EARLIER IN THE DAY THE AUX FUEL PUMP WAS HEARD MAKING UNHEALTHY NOISES.  PUMP WOULD NOT PRIME ON THE GROUND WITH ENGINE OFF.  AUX FUEL PUMP REPLACED WITH SAME PART NUMBER, AIRCRAFT RETURNED TO SERVICE.
